| Model Number |
15100 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Around 6 weeks postoperatively, radiographic images revealed two set screws had backed out.The patient is asymptomatic, and there are no plans for revision surgery.This is report 1 of 2.
Additional Manufacturer Narrative
The screws have not returned for evaluation as they remain in situ.Radiographic images were provided which confirm the event of two set screws having backed out.A review of the device history records could not be performed as the identifying lot number was not provided.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.